Open Access
June 2001 Edge-Magic Labelings of Wheel Graphs
Yasuhiro FUKUCHI
Tokyo J. Math. 24(1): 153-167 (June 2001). DOI: 10.3836/tjm/1255958319


A graph $G$ is called edge-magic if there exists a bijection $f$ from $V(G)\cup E(G)$ to $\{1,2,\ldots,|V(G)|+|E(G)|\}$ such that $f(x)+f(y)+f(xy)=C$ is a constant for any $xy\in E(G)$. In this paper, we show that a wheel graph $W_n$ is edge-magic if $n\not\equiv 0 \pmod{4}$.


Download Citation

Yasuhiro FUKUCHI. "Edge-Magic Labelings of Wheel Graphs." Tokyo J. Math. 24 (1) 153 - 167, June 2001.


Published: June 2001
First available in Project Euclid: 19 October 2009

zbMATH: 1007.05086
MathSciNet: MR1844425
Digital Object Identifier: 10.3836/tjm/1255958319

Rights: Copyright © 2001 Publication Committee for the Tokyo Journal of Mathematics

Vol.24 • No. 1 • June 2001
Back to Top